MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART VALVE, MECHANICAL

SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART VALVE, MECHANICAL
Model Number CP-025
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 12/27/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
This event is being reported in a conservative manner, due to the proximity of the patient's death to the date of implantation.The manufacturer is presently following up to determine the possible relationship of the event to the device.Device disposition not presently known.
 
Event or Problem Description
A carboseal valsalva ascending aortic prosthesis was implanted on (b)(6) 2017.The patient passed away on (b)(6) 2018.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer was unable to obtain additional information about this event, and did not receive the device for analysis.The root cause of the event therefore cannot be determined.Based on the information available to date, there is no known link between the event and the device.The event was reported in a conservative manner.

Brand Name
CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS
Common Device Name
HEART VALVE, MECHANICAL
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
CA  13040
MDR Report Key7382391
Report Number3005687633-2018-00130
Device Sequence Number1393548
Product Code LWQ
UDI-Device Identifier08022057013552
UDI-Public(01)08022057013552(240)CP-025(17)191031
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model NumberCP-025
Device Catalogue NumberCP-025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/20/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age58 YR